Volume 2, Issue 3, September 2017, Page: 112-118
Computing Certain Topological Indices of Generalised Mycielskian Graphs
Nilanjan De, Department of Basic Sciences and Humanities, Calcutta Institute of Engineering and Management, Kolkata, West Bengal, India
Received: Feb. 10, 2017;       Accepted: Mar. 24, 2017;       Published: Apr. 14, 2017
DOI: 10.11648/j.dmath.20170203.19      View  1897      Downloads  152
The generalized Mycielskians are the generalization of the Mycielski graphs, which were introduced by Mycielski in 1955. A topological index is a numeric parameter mathematically derived from a graph and is invariant under automorphism of graphs. Topological indices are widely used for establishing correlations between the structure of a molecular compound and its different physico-chemical properties. This paper investigates different degree-based topological indices of the generalized Mycielskians of G.
Topological Index, Degree of a Vertex, Generalized Mycielskian Graphs, Graph Operations
To cite this article
Nilanjan De, Computing Certain Topological Indices of Generalised Mycielskian Graphs, International Journal of Discrete Mathematics. Vol. 2, No. 3, 2017, pp. 112-118. doi: 10.11648/j.dmath.20170203.19
Copyright © 2017 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
I. Gutman, N. Trinajstić, Graph theory and molecular orbitals. Total π-electron energy of alternant hydrocarbons, Chem. Phys. Lett. 17 (1972) 535-538.
B. Furtula and I. Gutman, A forgotten topological index, J. Math. Chem. 53 (4) (2015) 1184-1190.
N. De, S. M. A. Nayeem and A. Pal, F-index of some graph operations, Discret. Math. Algorithms Appl. (2016), doi: 10.1142/S1793830916500257.
N. De, S. M. A. Nayeem and A. Pal, The F-coindex of some graph operations, SpringerPlus 5: 221 (2016), doi: 10.1186/s40064-016-1864-7.
N. De, S. M. A. Nayeem, Computing the F-index of nanostar dendrimers, Pacific Science Review A: Natural Science and Engineering, doi: 10.1016/j.psra.2016.06.001.
N. De, F-index of total transformation graphs, arXiv: 1606.05989.
H. Abdo, D. Dimitrov and I. Gutman, On extremal trees with respect to the F-index, arXiv: 1509.03574v2.
N. De, F-index of bridge and chain graphs, Mal. J. Fund. Appl. Sci., 12 (4), 2016, 109-113.
A. Miličević, S. Nikolić, and N. Trinajstić, On reformulated Zagreb indices, Mol. Divers., 8 (4), 2004, 393–399.
B. Zhou, N. Trinajstić, Some properties of the reformulated Zagreb indices, J. Math. Chem., 48 (3), 2010, 714–719.
A. Ilić, B. Zhou, On reformulated Zagreb indices, Discret. Appl. Math., 160 (3), 2012, 204–209.
G. Su, L. Xiong, L. Xu, and B. Ma, On the maximum and minimum first reformulated Zagreb index of graphs with connectivity at most k, Filomat, 25 (4), 2011, 75–83.
N. De, Some bounds of reformulated Zagreb indices, Appl. Math. Sci., 6 (101), 2012, 5005–5012.
N. De, Reformulated Zagreb indices of dendrimers, Math. Aeterna, 3 (2), 2013, 133-138.
N. De, S. M. A. Nayeem, and A. Pal, Reformulated first Zagreb index of some graph operations, Mathematics 3 (4), 2015, 945-960.
G. H. Shirdel, H. Rezapour and A. M. Sayadi, The hyper-Zagreb index of graph operations, Iran. J. Math. Chem., 4 (2), 2013, 213-220.
M. Veylaki, M. J. Nikmehr and H. A. Tavallaee, The third and hyper-Zagreb coindices of some graph operations, J. Appl. Math. Comput., 50 (1-2), 2016, 315–325.
B. Basavanagoud, S. Patil, A note on Hyper-Zagreb index of graph operations, Iran. J. Math. Chem., 7 (1), 2016, 89-92.
M. R. Farahani, Computing the hyper-Zagreb index of hexagonal nanotubes, J. Chem. Mate. Res., 2 (1), 2015, 16-18.
W. Gao, W. Wang and M. R. Farahani, Topological Indices Study of Molecular Structure in Anticancer Drugs, J. Chem. (2016), http://dx.doi.org/10.1155/2016/3216327.
J. Mycielski, Sur le coloriage des graphes, Colloq. Math., 3, 1955, 161–162.
M. Caramia, P. Dell Olmo, A lower bound on the chromatic number of Mycielski graphs, Discrete Math., 235 (1-2), 2001, 79–86.
V. Chvatal, The minimality of the Mycielski graph, Lecture Notes in Math., 406, 1974, 243–246.
K. L. Collins, K. Tysdal, Dependent edges in Mycielski graphs and 4-colorings of 4- skeletons, J. Graph Theory, 46 (4), 2004, 285–296.
A. Jerline, Dhanalakshmi K and B. Michaelraj L, The first and the second Zagreb indices of the generalized Mycielskian of graphs, Elect. Notes Discrete Math., 53, 2016, 239–258.
M. O. Albertson, The Irregularity of a graph, Ars Comb., 46, 1997, 219--225.
H. Abdo, D. Dimitrov, The irregularity of graphs under graph operations, Discuss. Math. Graph Theory, 34 (2), 2014, 263--278.
F. K. Bell, A note on the irregularity of graphs, Linear Algebra Appl., 161, 1992, 45--54.
M. Tavakoli, F. Rahbarnia and A. R. Ashrafi, Some new results on irregularity of graphs, J. Appl. Math. Informatics, 32, 2014, 675--685.
N. De, A. Pal and S. M. A. Nayeem, The irregularity of some composite graphs, Int. J. Appl. Comput. Math., 2 (3), 2016, 411–420, DOI 10.1007/s40819-015-0069-z.
W. Luo, B. Zhou, On the irregularity of trees and unicyclic graphs with given matching number, Util. Math., 83, (2010), 141-147.
Browse journals by subject